| Model Number |
M0061856150 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable event of packaging seal compromised.
Event or Problem Description
It was reported that a contour injection ureteral stent was to be used in a laser lithotripsy.During unpacking, it was noticed that the packaging was torn.It was reported that the product could be contaminated.The procedure was completed with another of the same device and there were no patient complications reported.